# SDR CALA2016102400803

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 25,101 hours, 8,468 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER IN SPAR SKIN HAS A CRACK INDICATION AT HSS 157.10, ABOUT 9.5" AND 16.5" FROM AFT SPAR.  THE SKIN WAS REPAIRED IAW SRM 55-10-01 REP 11.
